Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fibromyalgia, each flare up worsens pain. Increased pain after coming off Atacand, Naproxyn. Could it be something other than fibromyalgia?

Hi there I have been diagnosed with Fibromyalgia , but each time I have a flair up the pain gets worse than the time before. I an on Atacand for blood pressure and was on Naproxyn 750 mg until the doctor took me off them saying they are not a good combination for your kidneys. Since coming off the medication the pain is terrible. Very debilitating. Pain killers hardly work and I was wondering if it could be something other than fibromyalgia?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
it is more likely to be fibromyalgia,
as it is proven that pain killers dont work so well in this disorder.
infact it may be better to consider drugs like duloxetine, pregabalin or amitryptiline .
these are the drgs approved for this condition.
apart from this graded exercises and behavioral thaerpy should also help you cope with the pain.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor